8 doctors weighed in:

How long does it take to wear off the withdrawal symptoms of zoloft (sertraline)?

8 doctors weighed in
Dr. Toner Overley
Psychiatry
7 doctors agree

In brief: DEPENDS ON SYMPTOM

In an otherwise healthy patient, whose dose has been gradually reduced prior to discontinuing, symptoms are usually mild and "self-limiting".
Two to four weeks is common. Symptoms which were relieved with the zoloft (sertraline) may rebound on discontinuation and are not the same as the withdrawal symptoms. Patients differ.

In brief: DEPENDS ON SYMPTOM

In an otherwise healthy patient, whose dose has been gradually reduced prior to discontinuing, symptoms are usually mild and "self-limiting".
Two to four weeks is common. Symptoms which were relieved with the zoloft (sertraline) may rebound on discontinuation and are not the same as the withdrawal symptoms. Patients differ.
Dr. Toner Overley
Dr. Toner Overley
Thank
Dr. Bassam Amawi
Psychiatry
1 doctor agrees

In brief: No need to feel that

If u tapper u zoloft (sertraline) by 25 mg / week it is less likely to have any serious withdrawal symptoms.

In brief: No need to feel that

If u tapper u zoloft (sertraline) by 25 mg / week it is less likely to have any serious withdrawal symptoms.
Dr. Bassam Amawi
Dr. Bassam Amawi
Thank
Dr. Vikas Duvvuri
Psychiatry
1 doctor agrees

In brief: Time to clear

Zoloft (sertraline) is usually out of your system in 5-7 days.
However, as stated previously, the effects you will experience are a combination of: the disorder coming back and the drug leaving your body before it can adjust.

In brief: Time to clear

Zoloft (sertraline) is usually out of your system in 5-7 days.
However, as stated previously, the effects you will experience are a combination of: the disorder coming back and the drug leaving your body before it can adjust.
Dr. Vikas Duvvuri
Dr. Vikas Duvvuri
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors